# SDR QXEA200700140

- Difficulty date: February 2, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 12,033 hours, 8,672 cycles
- System (JASC): 3080 · Ice Detection
- Part: Probe
- Part number: 4100S01904
- Part serial: 0288M
- Condition: Malfunctioned
- Location: Ice Detector
- Part time: 235 hours, 203 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2416: ICE DETECT FAIL CAUTION LIGHT ILLUMINATED AFTER ENGINE START.  MAINTENANCE REMOVED RT ICE DETECTOR PROBE IAW Q400 AMM 30-80-01-000-801.  INSTALLED A NEW FROM STOCK ICE DETECTOR PROBE IAW Q400 AMM TASK 30-80-01-400-801.  OPS TEST GOOD.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
